# SDR 037023

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 157
- Engine: Ge CT75A2
- Engine time: 34,416 hours, 36,286 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, E, A

## Discrepancy

MX CHECK FLIGHT 9404 A/C PERFORMING MX CHECK FLIGHT DUE TO LEVEL C MX INSPECTION LAN-LAN.  RIGHT AFTER TAKEOFF LT ENGINE OIL TEMP, ITT, AND NG ALL PEGGED OUT THE ENGINE OVERTEMP LIGHT ILLUMINATED.  CREW SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  A/C TAKEN OUT OF SERVICE 11-12-03 AT 1839.  AFTER LANDING THE ENGINE INDICATION CANNON PLUG P4 WAS FOUND TO BE DISCONNECTED.  CONNECTOR WAS RECONNECTED OPERATIONAL CHECK WAS SATISFACTORY.  A/C RETURNED TO SERVICE 11-12-03 AT 2200.
